×
Click for more products. Close
No produts were found.

Panadol ActiFast - 14 Tablets

A unique formulation which gets to the source of pain fast and act faster than standard paracetamol tablets.

Read moreShow less
₦2,486.00
Presentation
SOLD OUT
Notify me when available
Reference:
Px-000063
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

Panadol ActiFast had a unique formulation which gets to the source of pain fast. They act faster than standard paracetamol tablets that you can swallow to give fast, effective pain relief of headache, migraine, rheumatic and muscle pain, toothache, menstual pain, sore throats and for the relief of feverishness and pains of colds and flu.

Directions

Adults and children over the age of 12 years - 2 tablets with 100ml of water up to 4 time daily, not more frequently than every 4 hours, to a maximum of 8 in 24 hours.

Ingredients

500mg paracetamol and sodium bicarbonate, 173mg sodium content per tablet.

Caution

Not recommended for children under the age of 12 years. carefully read all the product packaging and labels prior to use

Read moreShow less
Product Details
Px-000063

Data sheet

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

EAN13
5000347087141
Reviews
No comments
Customers Also Bought This:

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in